HCG Shots for Weight Loss Side Effects
When you stopped fighting weight gain on your own and consider HCG therapy you may be wondering if there are any HCG shots for weight loss side effects. HCG is a hormone called human chorionic gandotrophin, and it is only found in the urine of women who are pregnant. The debate concerning this treatment is still going on, with some doctors behind it and some against it. Oral HCG for obesity treatment has been popular for decades, and this supplement has become available in injection form as well.
HCG shots for weight loss side effects may include headaches, false pregnancy symptoms, breast tenderness, a small retention of water, swelling or infection of the injection location, depression, restlessness, problems sleeping, and irritability. Because the amount of this hormone used for weight loss is very small most people do not have any side effects at all.
These injections are usually combined with a specific dietary plan. The dieting portion of the weight loss program usually includes low carb diets that work, and that have low calories at the same time. This helps accelerate any weight loss you have and gives you better results.
Lipotropic b12 injections are another weight loss option, and these shots target areas of fat buildup in your body. HCG shots for weight loss can be given at the same time, depending on your doctor and their recommendations. Some doctors are okay combining these shots in the same visit while others prefer to give them separately.
One of the HCG shots for weight loss side effects is the pain of the injection. If you are very queasy or uncomfortable receiving an injection then you may choose the oral route instead. The actual discomfort of the shot will depend on many factors, including your tolerance for pain, the experience and skill of the person giving the injection, and where the shot is given.
HCG shots for weight loss side effects can appear in both men and women. If you experience any unpleasant or troublesome side effects after getting these shots you should contact your doctor immediately.